Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have pimples on face. Skin gets darker after applying cosmetic. How to treat this?

Hello Please what should I do? I am a black African, I previously had pimples in which I misused some cosmetics, since then my face darken and become sensitive, I have been trying many cosmetics in both soaps and creams but to no avail, sometimes dry, sometimes the darkness increases and a lot of things. Please what can I do?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for the query
Try using cosmetic formulation and make ups as minimal as possible.Use hyo-allergenic brands with minimal perfuming and coloring matter.Every time u use a make -up, remove as early as possible using a soap free cleanser.The above steps take care of a sensitive skin.
You should start using a broad spectrum gel based sun screen 20 mins before going out and repeat it 4-5 hourly.Use non comedogenic creams as moisturizers .These will avoid further darkening of the skin.
Use Clindamycin gel on the pimple as required.
Hope this helps..take care!
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor